Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ava18

Is my dosage too strong?

Hey! Ok, I weigh 110 lbs and my doctor put me on 40 mgs of accutane. My acne is not and never was cystic or nodular. Do you think this is too much? I started right out at 40 mgs. Thank you in advance. biggrin.gif

Share this post


Link to post
Share on other sites

I think I need to start off at a smaller dose. Since Sunday I've had what I thought was a tension headache. Well, I still have it and I've taken 500 mgs of Narproxin twice a day and this "headache" still isn't gone. My mom is taking me to the our regular doc. tom. because I also have hazy vision in my right eye. I haven't even been on Accutane for a month, so do you think this could be serious? Thanks!!! biggrin.gif

Share this post


Link to post
Share on other sites

I had a few headaches when I first started taking Accutane. I was only on 20mg to start, plus I weigh 35 pounds more than you do.

Some people get headaches. Unless it's unbearable or the doctor absolutely freaks out about it, my advice would be to suck it up.

The higher your dose (within reason) the better the chance of permanent remission.

Accutane is sometimes not the most comfortable drug to be on. It's just part of the deal. But putting up with a little discomfort -- headache, backache etc. -- is a fair tradeoff (IMO) for a shot at putting acne behind you, possibly for good.

BE STRONG. Your body will probably adjust soon anyway

I think I need to start off at a smaller dose. Since Sunday I've had what I thought was a tension headache. Well, I still have it and I've taken 500 mgs of Narproxin twice a day and this "headache" still isn't gone. My mom is taking me to the our regular doc. tom. because I also have hazy vision in my right eye. I haven't even been on Accutane for a month, so do you think this could be serious? Thanks!!!  biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×